# SDR SWIA201438950

- Difficulty date: July 22, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,161 hours, 43,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DV WINDOW SUPPORT BRACKET AT FRAME 12 IS CRACKED.  C-CHECK, REPACED LT DV WINDOW SKIN SUPPORT BRACKET AT FRAME 12 IAW SRM.
